# SDR 2008UALA01341

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 74,031 hours, 9,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307115
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTENDANT SEAT L1 EMERGENCY PUSH BUTTON SWITCH LAMP INOP.  REPLACED LAMP.  AC OK FOR SERVICE.
